# SDR UHLA2013082300394

- Difficulty date: August 23, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 23,410 hours, 13,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON  RT AFT SILL BETWEEN FRAMES 88-89.  R & R SILL.
